# SDR FDEA202103230747

- Difficulty date: March 23, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 90,893 hours, 21,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1741 TO STATION 1761, X = 8.5 SEAT TRACK FOUND CORRODED AROUND   FASTENER HOLES . CABIN - STATION 1741 TO STATION 1761 X = 8.5 CORROSION AT  SEAT TRACK AROUND   FASTENER HOLES REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A   ALLOWABLE DAMAGE 1 FIGURE 101 AT STATION 1751 X = 8.5. SEAT TRACK REPAIR CARRIED OUT  OUT AT STATION 1711 TO EXISTING SPLICE STATION 1831 X = 8.5 AS PER SRM 53-00-52-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
